数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 315)

Filters        
Items/Page:    Sort:
Convergence analyses on sparse feedforward neural networks via group lasso regularization [期刊论文]
INFORMATION SCIENCES, 2017, 卷号: 381, 页码: 250-269
Wang, J;  Cai, QL;  Chang, QQ;  Zurada, JM
View/Download:40/0
 
Unilateral Global Bifurcation, Half-Linear Eigenvalues and Constant Sign Solutions for a Fractional Laplace Problem [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 1-1
Yang, BX;  Sun, HR;  Feng, ZS
View/Download:33/0
 
Optimal progressive Type-I interval censored scheme under step-stress life testing [期刊论文]
STATISTICS AND ITS INTERFACE, 2017, 卷号: 10, 期号: 1-3, 页码: 521-527
Zhao, XJ;  Bordes, L
View/Download:12/0
 
Existence and nonexistence of global solutions for a semilinear reaction-diffusion system [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 445, 期号: 1-1, 页码: 97-124
Li, LL;  Sun, HR;  Zhang, QG
View/Download:12/0
 
A unified inverse scattering transformation for the local and nonlocal nonautonomous Gross-Pitaevskii equations [期刊论文]
JOURNAL OF MATHEMATICAL PHYSICS, 2017, 卷号: 58, 期号: 1-1
Zhang, YJ;  Zhao, D(赵敦);  Ma, WX
View/Download:11/0
 
ON THE UPPER SEMICONTINUITY OF PULLBACK ATTRACTORS FOR MULTI-VALUED NONCOMPACT RANDOM DYNAMICAL SYSTEMS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-10, 页码: 3669-3708
Wang, YJ
View/Download:11/0
 
Pullback attractors for multi-valued non-compact random dynamical systems generated by semi-linear degenerate parabolic equations with unbounded delays [期刊论文]
STOCHASTICS AND DYNAMICS, 2016, 卷号: 16, 期号: 5
Wang, JY;  Wang, YJ;  Zhao, D(赵敦)
View/Download:12/0
 
RIESZ TRANSFORM CHARACTERIZATIONS OF MUSIELAK-ORLICZ-HARDY SPACES [期刊论文]
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2016, 卷号: 368, 期号: 10, 页码: 6979-7018
Cao, J;  Chang, DC;  Yang, DC;  Yang, SB(杨四辈)
View/Download:13/0
 
WELL-POSEDNESS OF NON-AUTONOMOUS DEGENERATE PARABOLIC EQUATIONS UNDER SINGULAR PERTURBATIONS [期刊论文]
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2016
Wang, JY;  Wang, YJ;  Zhao, D(赵敦)
View/Download:8/0
 
Matching preclusion for vertex-transitive networks [期刊论文]
DISCRETE APPLIED MATHEMATICS, 2016, 卷号: 207, 页码: 90-98
Li, QL;  He, JH;  Zhang, HP
View/Download:6/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace